# SDR AALA202310118132

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 30,989 hours, 13,132 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003853GT
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE.**SUPPLEMENTAL REPORT FOR AALA202310098132: REMOVED AND REPLACED AFT LAVATORY DOOR. PER AMM 52-00-00.**(CLOSED)
